# SDR R61A2024102800511

- Difficulty date: October 4, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 47,892 hours, 29,831 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: 2036874
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION INTERNALY AT CONNECTOR P0751 ENG FIREX BOTTLE A
